# SDR P7UR201122001

- Difficulty date: July 19, 2011
- Submitted: July 26, 2011
- Operation: General aviation
- Filed by: PATS Aircraft, LLC, repair station P7UR116O
- Aircraft: VHVM
- Make and model: Cndair CL6002B19
- Aircraft serial: 7176
- Aircraft time: 5,877 hours, 2,538 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 22850080802
- Condition: Departed
- Location: Nacelle
- Part time: 5,877 hours, 2,538 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

THE PLANE ENCOUNTERED THUNDERSTORMS WITH CONSIDERABLE TURBULANCE AND A SUDDEN DOWNBURST.  THE CREW HEARD A LOUD NOISE AND  NOTICED A PIECE OF THE NR 2 ENGINE COWLING MISSING VIA THE EXTERIOR CAMERA AND INTERIOR DISPLAY MONITOR.   THE ACFT MADE AN UNSCHEDULED LANDING TO HAVE THE SITUATION EVALUATED AND REPAIRED.
